International Journal of Science and Research (IJSR)
Mathematics
Downloads: 171 | Views: 740
Mathematics, Kenya, Volume 8 Issue 8, August 2019
Pages: 492 - 497Hybrid Hopscotch Method for Solving Two Dimensional System of Burgers? Equation
Simeon Kiprono Maritim | John Kimutai Rotich
Downloads: 170 | Views: 839
Mathematics, India, Volume 6 Issue 4, April 2017
Pages: 519 - 522Agricultural Land Allocation to the Major Crops through Linear Programming Model
Neela Patel | Manish Thaker | Chandrika Chaudhari
Downloads: 170 | Views: 845
Mathematics, India, Volume 6 Issue 4, April 2017
Pages: 1225 - 1229An Improved Algorithm to Obtain Initial Basic Feasible Solution for the Transportation Problem
A. Seethalakshmy | N. Srinivasan
Downloads: 170 | Views: 1290
Mathematics, India, Volume 6 Issue 11, November 2017
Pages: 1792 - 1796A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board
P. Charles Paul | G. Thulasi
Downloads: 170 | Views: 732
Mathematics, Nigeria, Volume 7 Issue 2, February 2018
Pages: 463 - 468Solution of Linear and Non-Linear Ordinary Differential Equations Using the Variational Iteration Method
M. M. Yalwa | T. T. Ashezua | B. T. Enoch
Downloads: 170 | Views: 999
Mathematics, South Africa, Volume 7 Issue 2, February 2018
Pages: 795 - 803Exploring the Nature of the Gap between Secondary School Mathematics and First-Year University Mathematics: The Case of South Africa
Eric Machisi
Downloads: 170 | Views: 789
Mathematics, Afghanistan, Volume 8 Issue 6, June 2019
Pages: 1191 - 1196Comparison of Some Methods for the Solution of Linear Fredholm Integral Equations of the Second Kind
Zahid Rahman Zahid | Mohammad Farooq Hakimi
Downloads: 169 | Views: 1308
Mathematics, India, Volume 5 Issue 11, November 2016
Pages: 16 - 20Integral Type Inequlity in Fuzzy Metric Space Using Occasionally Weakly Compatible Mapping
G. P. Pandey | Sanjay Sharma
Downloads: 169 | Views: 1207
Mathematics, Iraq, Volume 7 Issue 2, February 2018
Pages: 28 - 31The Linear Delay Fourth Order Eigen-Value Problems Solved By the Collocation Method
Eman. A. Abdul-Razzaq | Sinan H. Abd Almjeed | Ahmed E. Abdul-Nabi
Downloads: 168 | Views: 1025
Mathematics, India, Volume 5 Issue 4, April 2016
Pages: 57 - 61Solving Higher Order Linear System of Time-Varying Fuzzy Differential Equations Using Generalized STWS Technique
A. Emimal Kanaga Pushpam | P. Anandhan